# SDR 97ZZZX3481

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Constant Aviation, LLC, repair station WC7R346J
- Aircraft: N113WB
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622193
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 2W072322
- Condition: Loose
- Location: Threaded Post
- Part time: 108 hours
- Component: Airmaze
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING THE FUEL BOWL FILTER SEGMENTS, THE THREADED POST WHICH RETAINS AND SECURES THE FILTERS AND BOWL TO THE ASSY BODY WAS FOUND LOOSE AND HELD IN BY ONLY ONE THREAD (1 FULL TURN).  POST AND BODY HAVE APPROXIMATELY 8 THREADS.  SUSPECT CAUSE WAS THAT POST MAY NOT HAVE BEEN FULLY THREADED OR SECURED INTO ASSY BODY.
